# SDR SWIA200412874

- Difficulty date: February 5, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 4,571 hours, 3,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT WING FORWARD EMERGENCY EXIT LIGHT INOP.  RELAMPED BULBS.  OPS CHECK GOOD.
